# SDR IPXA2023031891969

- Difficulty date: February 25, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: APB7304501
- Condition: Unknown
- Location: Lwr Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER CENTER AUXILIARY TANK HAS MISDRILLED HOLE OF FRONT SPAR CENTER ACCESS PANEL CUTOUT AT STA XCFS= -1.5 AND ZCFS= -11.REPAIRED MISDRILLED HOLE AT THE LOWER CENTER AUXILIARY TANK AT STA XCFX=-1.5 AND ZCFS=-11 IAW VTSAA EA 011-5710-01-A9846 I/R DATED 03/13/23 AND UPS EO MD11-5710-86238-A DATED 03/14/23. (MINOR)
